혼합 비타민 주사에 의해 발생한 아나필락시스 1예
A Case of Anaphylaxis Induced by Polysorbate 80 in Parenteral Multivitamin
1
조회
0
다운로드
4
인용
0
참고문헌
키워드
초록
Polysorbates including polysorbate 80 is a solubilizing agents widely used in cosmetics and medical preparations such as vitamins, vaccines and anticancer agents. A 64- year-old woman experienced generalized urticaria, angioedema, hypotension and loss of consciousness during intravenous administration of aminoacid fluid with multi- vitamin. Skin prick test with multivitamin and its 15 ingredients including polysorbate 80 showed a strong positive reaction to polysorbate 80 only. Based on her symptoms and the result of skin prick test, we confirmed that she had polysorbate 80-induced anaphylaxis.
Abstract
Polysorbates including polysorbate 80 is a solubilizing agents widely used in cosmetics and medical preparations such as vitamins, vaccines and anticancer agents. A 64- year-old woman experienced generalized urticaria, angioedema, hypotension and loss of consciousness during intravenous administration of aminoacid fluid with multi- vitamin. Skin prick test with multivitamin and its 15 ingredients including polysorbate 80 showed a strong positive reaction to polysorbate 80 only. Based on her symptoms and the result of skin prick test, we confirmed that she had polysorbate 80-induced anaphylaxis.
참고문헌 (9)
- Merzei M, "Effect of polysorbate 85 on human skin", J Invest Dermatol, 64, pp.165~168 (1975)
- Levy M, "Parenteral nutrition hypersensitivity", J Paren Enteral Nutrition, 14, pp.213~215 (1990)
- Bergh M, "Contact allergenic activity of Tween 80 before and after exposure", Contact Dermatitis, 37, pp.9~18 (1997)
- Dergborg S, "Skin test for diagnosis of IgE-mediated allergy", Allergy, 44, pp.31~37 (1989)
- Shelley WB, "Polysorbate 80 hypersensitivity", Lancet, 345, pp.1312~1313 (1995)
- Coors EA, "Polysorbate 80 in medical products and nonimmunologic anaphylactoid reactions", Ann Allergy Asthma Immunol, 95, pp.593~599 (2005)
- Tije AJ, "Pharmacological effects of formulation vehicles: implications for cancer chemotherapy", Clin Pharmacokinet, 42, pp.665~685 (2003)
- Maibach HI, "Contact urticaria to a corticosteroid cream: polysorbate 60", Contact Dermititis, 3, pp.350~351 (1997)
- Adkinson NF, "Drug allergy. in: Allergy principles & practice. 6th ed", pp.1679~1694 (2003), Mosby Co.
